| Model Number |
WAIR530A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, the telescope "ir", 5.4 mm, 30° had an eyepiece that comes off.The issue was found during an unknown procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found the eyepiece was loose and dislodged.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation and correction.Investigation results: a review of the device history record found no deviations, that could have caused or contributed to the reported issue.It has been over 2 years, since the subject device was manufactured.The evaluation of the returned device determined, the eyepiece was loose and dislodged.The investigation determined, that the issue could have been caused by wear or excess force.However, the root cause was not definitely established.Olympus will continue to monitor field performance for this device.